MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE
Catalog Number 300255
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7016301.Medical device expiration date: 2022-01-31.Device manufacture date: 2017-02-23.Medical device lot #: 7016308.Medical device expiration date: 2022-01-31.Device manufacture date: 2017-03-09.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd hypoint¿ hypodermic needle leaked due to a molding defect before use.No serious injury or medical intervention was reported.
 
Event or Problem Description
It was reported that bd hypoint hypodermic needle leaked due to a molding defect before use.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Returned photos were received and observed dented at the red arrow marked at the needle.One returned sample was received.The hub was observed to have dented mark.Luer taper inspection was performed and result is passed.Dhr review of hypoint batch 7016301, 7016308 and hypodermic hub batch 7025451 shows no quality notification was raised for this defect.Upon investigation, at the shield removal station, there may be rubbing at the hub with the shield removal plate.The shield removal plate was repaired at the surface due to scratches at the top caused by gripper.This repair allowed the shield removal plate to be able to adjust and reduce interference of the hub with the shield removal plate.This was completed in oct-2018.The production batches were produced on (b)(6) 2017 which is prior to the implementation of the corrective action.No capa is required as corrective action has been implemented.

Brand Name
BD HYPOINT¿ HYPODERMIC NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8125270
Report Number8041187-2018-00443
Device Sequence Number1770964
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300255
Device Lot NumberSEE H.10
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;